May 2022 Compliance Seminar Agenda

Compliance Seminar Details

Wednesday, May 18, 2022

10:00am to 10:15am CST

Welcome and review of the days agenda
— What You Need to Know About the Certification Exam
Discussion: Seminar Expectations and Steps to Compliance Officer Certification

10:15am to 11:30am CST

Session 1: Linda Robertson
— Why a Culture of Compliance?

11:30am to 12:15pm CST

Session 2: Linda Robertson, SPHR - ADCO
— Introduction to the Components of a Compliance Program

Lunch - 30 minutes

12:45pm to 1:45pm CST

Session 3: Randy Henrick, JD - Consultant, Ignite Consulting Partners
— High-level Oversight & Compliance Officer Role
— Board of Directors Oversight
— Delegating Authority / Controls of Authority
— Compliance Officer Responsibilities

1:45pm to 2:45pm CST

Session 4: Linda Robertson, SPHR - ADCO
— Standards of Conduct / Policies & Procedures
— Code of Business Conduct and Values & Ethics
— Compliance Policies
— Delegation of Authority

Break - 15 minutes

3:00pm to 4:00pm CST

Session 5: Judy Vann Karstadt, MPFS, DCOP - President, JV Solutions
— Communication & Education
— Employee Orientation & Training for All Staff
— What Constitutes Effective Training
— Effective Lines of Communication
— Creating a Compliance Communication Plan
— A Culture of Positive Reinforcement

Thursday, May 19, 2022

10:00am to 10:15am CST

Welcome and review of days agenda

10:15am to 11:15am CST

Session 6: Terry O'Loughlin, JD, MBA - Director of Compliance, Reynolds Document Solutions
— Business Administration & Accounting
— Monitoring & Auditing / Identification of Compliance Risks
— Review Internal Compliance Reporting Venues
— Risk Assessment & Prioritization
— Internal Audit and GAP Analysis
Discussion: Risk Assessments, Auditing & Monitoring

Break - 15 minutes

11:30am to 12:30pm CST

Session 7: Melinda Levy, JD - Principal, Levy Law
— Reporting & Investigation
— Review Compliance Reporting
— Investigation
— Process to Comply with Government Investigation

Lunch - 30 minutes

1:00pm to 2:00pm CST

Session 8: Marcia N. Jackson, JD - Wicks Phillips
— Enforcement & Discipline
— Consistent Enforcement & Discipline for Violations
— Enforcement, Discipline & Documentation
— Consistent Reinforcement

2:00pm to 3:00pm CST

Session 9: Randy Henrick, JD - Auto Dealer Compliance
— Response & Prevention
— Newly Identified Compliance Risks
— Root Cause
— Lessons Learned

Break - 15 minutes

3:15pm to 3:30pm CST

Session 10: Linda Robertson, SPHR - ADCO
— Case Study on Bronx Honda

Friday, May 20, 2022

10:00am - 10:15am CST

Welcome and review of days agenda

10:15am to 11:15pm CST

Session 11: Eric Johnson, JD - Hudson Cook, LLP
— Vehicle Financing
— Customer Communication

11:15pm to 12:15pm CST

Session 12: Eric Johnson, JD - Hudson Cook, LLP
— Marketing
— Sales

Lunch - 30 minutes

12:45pm to 1:45pm CST

Session 13: Marica Nelson Jackson, JD - Wick Phillips
— General Human Resources Regulations

1:45pm to 2:45pm CST

Session 14: Terry O'Loughlin, JD, MBA - Director of Compliance, Reynolds Document Solutions
— Business Administration and Accounting

Break - 15 minutes

3:00pm to 4:00pm CST

Session 15: EJ Shelby - ComplyNet
— OSHA
— Environmental Health & Safety Training Module

4:00pm to 4:30pm CST

Session 16: Stephanie Licata, MA, ACC - VP of Exec. Coaching Practice, Purpose and Performance Group
— Leveraging Leadership Tendences That Cause Results

Linda Robertson, SPHR - ADCO
Closing Comments


Ready to become an ADCO Member?

Membership does have advantages and now it's even more affordable.

Join Now